MAUDE Adverse Event Report: Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator

Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator
Model Number IO-501
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit received a complaint of a burning smell; the complaint was confirmed, melted outside upper housing and lower housing caused by fire sources.The unit was found to have low oxygen that is caused by column contaminated due to absorbing too much moisture.The muffler was filled with dust, which contributed to the blockage.
 
Event or Problem Description
It was reported that the patient's device charger burned and damaged the device while it was being charged.A burning smell was observed due to the event.It was noted that there was minor property damage, but there were no reported injuries or negative impact to patient's health due to the event.This report will be on the patient's device.

Brand Name
Inogen Rove 6 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 6 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50229606
Report Number3004672275-2026-00248
Device Sequence Number16016580
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown